MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS
Catalog Number 317-05-02
Medical Device Problem Codes Loss of or Failure to Bond (1068); Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that a low flow alarm occurred immediately after starting use of the arctic gel pads, and no flow was observed.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The reported event is addressed within the labeling as it state, directions for use 1.Arcticgel pads are only for use with an arctic sun® temperature management system control module.See operators manual for detailed instructions on system use.2.Select the proper number, size and style pad for the patient size and clinical indication.However, the rate of temperature change and potentially the final achievable temperature is affected by pad surface area, patient size, pad placement and water temperature range.Best system performance will be achieved by using the entire pad set (4).If the entire set of pads is not used, the minimum flow rate may not be achieved.3.For patient comfort, the pads may be prewarmed using water temperature control mode (manual) prior to application.4.Place the pads on healthy, clean skin only.Remove any creams or lotions from patient¿s skin before pad application.Remove the release liner from each pad and apply to the appropriate area.The pads may be overlapped or folded adhesive-to-adhesive to achieve proper placement.The pads may be removed and reapplied if necessary.The pad surface must be contacting the skin for optimal energy transfer efficiency.Place pads to allow for full respiratory excursion.5.Attach the pad¿s line connectors to the patient line manifolds.Begin circulating water through the pads using either patient temperature control mode (automatic) or water temperature control mode (manual).If the pads fail to prime or a significant continuous air leak is observed in the pad return line, check connections, then if needed replace the leaking pad.6.Once the pads are primed, assure the flow rate displayed on the control panel is greater than 1.7 liters per minute, which is the minimum flow rate for a full pad kit (4).7.When finished, empty water from pads.Cold temperature increases the adhesiveness of the hydrogel.For ease of removal, leave pads on the patient for approximately 15 minutes to allow the hydrogel to warm.Slowly remove pads from the patient and discard.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Correction: e udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that a low flow alarm occurred immediately after starting use of the arctic gel pads, and no flow was observed.Per follow up information received via task on 23oct2025, number of products affected was 1.No patient harm or injury.Sample would be returned and let know the tracking id in near future.Photo sample was not provided and attached later.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTIC GEL PADS
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23369519
Report Number1018233-2025-09464
Device Sequence Number10122580
Product Code DWJ
UDI-Device Identifier00801741080067
UDI-Public(01)00801741080067(11)250214(17)261130(10)NGJZ2081
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number317-05-02
Device Lot NumberNGJZ2081
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer12/16/2025
04/29/2026
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date12/24/2025
05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown